# SDR UALA2010090303255

- Difficulty date: September 2, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 79,125 hours, 12,769 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDOW SIDE HEAT INOPERATIVE.  REPLACED M192 WINDOW HEAT CONTROLLER, WINDOW HEAT OPERATION RESTORED.
